Opuscula Math. 33, no. 3 (2013), 455-465

Opuscula Mathematica

Periodic solutions in multivariate invariance arguments

Jacek Chudziak
Sebastian Wójcik

Abstract. Inspired by the recent results of A. E. Abbas we determine continuous multivariate utility functions invariant with respect to a wide family of transformations related to the shift transformations.

Keywords: multivariate utility function, invariance, periodic solution, additive function, exponential function.

Mathematics Subject Classification: 39B22, 91B16.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Jacek Chudziak, Sebastian Wójcik, Periodic solutions in multivariate invariance arguments, Opuscula Math. 33, no. 3 (2013), 455-465, http://dx.doi.org/10.7494/OpMath.2013.33.3.455

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.